MAUDE Adverse Event Report: SYMMETRY MEDICAL MANUFACTURING, INC HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SYMMETRY MEDICAL MANUFACTURING, INC HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 270904001
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Blade did not fit in handle.

Brand Name
HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SYMMETRY MEDICAL MANUFACTURING, INC
486 west 350 north
warsaw IN 46582
Manufacturer Contact
michael parrish
486 west 350 north
warsaw, IN 46582
5742678700
MDR Report Key16922010
Report Number3004776227-2023-02347
Device Sequence Number6920619
Product Code LXH
UDI-Device Identifier00847538001051
UDI-Public00847538001051
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number270904001
Device Catalogue Number10-020-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown